# SDR DALA2017022301485

- Difficulty date: February 23, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 908, LONGERONS  26L - 26R IN THE AFT CARGO BAY.  THE FRAME ANGLE WAS FABRICATED AND INSTALLED IAW DWG 9912243 REV.JS.
